# SDR UALA2010070602390

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 54,482 hours, 7,992 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE (1) EACH EEL INOP ON SEAT 3E.  FOUND FWD LIGHT DISCONNECTED.  SECURED LIGHT CONNECTOR, OP NORMAL.
